9 Publications

Mark all

[9]
2019 | Journal Article | IST-REx-ID: 6511   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local single ring theorem on optimal scale,” Annals of Probability, vol. 47, no. 3, pp. 1270–1334, 2019.
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 1528   OA
Z. Bao and L. Erdös, “Delocalization for a class of random block band matrices,” Probability Theory and Related Fields, vol. 167, no. 3–4, pp. 673–776, 2017.
View | Files available | DOI
 
[7]
2017 | Journal Article | IST-REx-ID: 733   OA
Z. Bao, L. Erdös, and K. Schnelli, “Convergence rate for spectral distribution of addition of random matrices,” Advances in Mathematics, vol. 319, pp. 251–291, 2017.
View | DOI | Download (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1207   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local law of addition of random matrices on optimal scale,” Communications in Mathematical Physics, vol. 349, no. 3, pp. 947–990, 2017.
View | Files available | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local stability of the free additive convolution,” Journal of Functional Analysis, vol. 271, no. 3, pp. 672–719, 2016.
View | DOI | Download (ext.)
 
[4]
2015 | Journal Article | IST-REx-ID: 1504   OA
Z. Bao, L. Lin, G. Pan, and W. Zhou, “Spectral statistics of large dimensional spearman s rank correlation matrix and its application,” Annals of Statistics, vol. 43, no. 6, pp. 2588–2623, 2015.
View | DOI | Download (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1585
Z. Bao, G. Pan, and W. Zhou, “Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices,” IEEE Transactions on Information Theory, vol. 61, no. 6, pp. 3413–3426, 2015.
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1505   OA
Z. Bao, G. Pan, and W. Zhou, “Universality for the largest eigenvalue of sample covariance matrices with general population,” Annals of Statistics, vol. 43, no. 1, pp. 382–421, 2015.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1506   OA
Z. Bao, G. Pan, and W. Zhou, “The logarithmic law of random determinant,” Bernoulli, vol. 21, no. 3, pp. 1600–1628, 2015.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

9 Publications

Mark all

[9]
2019 | Journal Article | IST-REx-ID: 6511   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local single ring theorem on optimal scale,” Annals of Probability, vol. 47, no. 3, pp. 1270–1334, 2019.
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 1528   OA
Z. Bao and L. Erdös, “Delocalization for a class of random block band matrices,” Probability Theory and Related Fields, vol. 167, no. 3–4, pp. 673–776, 2017.
View | Files available | DOI
 
[7]
2017 | Journal Article | IST-REx-ID: 733   OA
Z. Bao, L. Erdös, and K. Schnelli, “Convergence rate for spectral distribution of addition of random matrices,” Advances in Mathematics, vol. 319, pp. 251–291, 2017.
View | DOI | Download (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1207   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local law of addition of random matrices on optimal scale,” Communications in Mathematical Physics, vol. 349, no. 3, pp. 947–990, 2017.
View | Files available | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local stability of the free additive convolution,” Journal of Functional Analysis, vol. 271, no. 3, pp. 672–719, 2016.
View | DOI | Download (ext.)
 
[4]
2015 | Journal Article | IST-REx-ID: 1504   OA
Z. Bao, L. Lin, G. Pan, and W. Zhou, “Spectral statistics of large dimensional spearman s rank correlation matrix and its application,” Annals of Statistics, vol. 43, no. 6, pp. 2588–2623, 2015.
View | DOI | Download (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1585
Z. Bao, G. Pan, and W. Zhou, “Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices,” IEEE Transactions on Information Theory, vol. 61, no. 6, pp. 3413–3426, 2015.
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1505   OA
Z. Bao, G. Pan, and W. Zhou, “Universality for the largest eigenvalue of sample covariance matrices with general population,” Annals of Statistics, vol. 43, no. 1, pp. 382–421, 2015.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1506   OA
Z. Bao, G. Pan, and W. Zhou, “The logarithmic law of random determinant,” Bernoulli, vol. 21, no. 3, pp. 1600–1628, 2015.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed